# SDR DALA2024111110810

- Difficulty date: November 8, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 57,539 hours, 29,674 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3160 GOUGE UPPER SPAR CANTILEVER OUTBOARD SIDE BTW RIB8 AND RIB9 ON RH PYLON. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTION ON UPPER SPAR CANTILEVER OUTBOARD SIDE BTW RIB8 AND RIB9 ON RH PYLON ASPER ER/A 621023-14 REV ORIGINAL SECTION I HAS BEEN COMPLIED WITH. (0650989)
